# SDR 9803119952

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR COULD NOT BE OPENED USING THE EXTERIOR HANDLE.  MAINTENANCE INSTALLED NEW SNUBBER AND RIGGED DOOR PER AMM 52-11-00, FUNCTIONAL CHECK OK.
